| Model Number |
1128-001101-01 |
| Medical Device Problem Codes |
Defibrillation/Stimulation Problem (1573); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to a shorted diode on the main printed circuit board (pcb).The pcb was replaced to resolve the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device prompted a "unit failed" message and a critical error "15c038 " was observed in the error log.Complainant did not indicate that there was any patient involvement in the reported malfunction.